Yet another variant of the Drygas functional equation on groups

Prassana K. Sahoo

Resumen


Let G be a group and C the field of complex numbers. Suppose σ1,σ 2 : G → G are endomorphisms satisfying the condition σi(σi(x)) = x for all x in G and for i = 1, 2. In this paper, we find the central solution f : G → C of the equation f (xy) + f (σi(y)x) =2f (x) + f (y) + f (σ2(y)) for all x,y ∈ G which is a variant of the Drygas functional equation with two involutions. Further, we present a generalization the above functional equation and determine its central solutions. As an application, using the solutions ofthe generalized equation, we determine the solutions f, g, h, k : GxG → C ofthefunc-tional equation f (pr, qs) + g(sp, rq) = 2f (p, q) + h(r, s) + k(s, r) when f satisfies the condition f (pr, qs) = f (rp, sq) for all p, q, r, s ∈ G.

Palabras clave


Drygasfunctional equation; group; Fréchet’s functional equation; involution; semigroup, Whiteheadfunctional equation.

Texto completo:

PDF

Referencias


J. Aczél, The general solution of two functional equations by reduction to functions additive in two variables and with aid of Hamel bases, Glasnik Mat.-Fiz. Astronom. Drustvo Mat. Fiz. Hrvatske, 20, pp. 65-73, (1965).

J. Aczél and E. Vincze, Über eine gemeinsame Verallgemeinerung zweier Funktionalgleichungen von Jensen, Publ. Math. Debrecen, 10, pp. 326-344, (1963).

J. K. Chung, Pl. Kannappan, C. T. Ng, and P. K. Sahoo, Measures of distance between probability distributions, J. Math. Anal. Appl., 139, pp. 280-292, (1989).

H. H. Elfen, T. Riedel and P.K. Sahoo, A variant of quadratic functional equation on groups. Submitted, (2016).

H. H. Elfen, T. Riedel and P.K. Sahoo, A variant of a generalized quadratic functional equation on groups, To appear in Results in Math., (2017).

V. A. Faiziev and P. K. Sahoo, Solution of Whitehead equation on groups, Math. Bohemica, (2) 138 (2013), 171-180.

G. L. Forti, Stability of quadratic and Drygas functional equations, with an application for solving alternative quadratic equation, T.M. Rassias (ed.), Handbook of Functional Equations, Springer Optimization and Its Applications 96, DOI 10.1007/978-1-4939-1286-5-8.

J. L. W. V. Jensen, On the solution of fundamental equations by elementary means (Danish), Tidsskr. Math., 4, pp. 149-155, (1878).

J. L. W. V. Jensen, On the solution of functional equations with the minimal numbers of suppositions (Danish), Mat. Tidsskr. B, pp. 25-28, (1897).

P. Jordan and J. von Neumann, On the inner products in linear metric spaces, Ann. Math., 36, pp. 719-723, (1935).

Pl. Kannappan, Functional Equations and Inequalities with Applications, Singapore, pp. 249, (2009).

Pl. Kannappan, On inner product spaces, I, Math. Jpn., (2) 45, pp. 289-296, (1997).

Pl. Kannappan, On quadratic functional equation, Int. J. Math. Statist. Sci., 9, pp. 35-60, (2000).

S. Kurepa, On the quadratic functional, Publ. Inst. Math. Acad. Serbe Sci., 13, pp. 58-78, (1959).

C. T. Ng and H. Y. Zhao, Kernel of the second order Cauchy difference on groups, Aequat. Math., 86, pp. 155-170, (2013).

T. Riedel and P. K. Sahoo, On two functional equations connected with the characterizations of the distance measures, Aequat. Math., 54, pp. 242-263, (1997).

T. Riedel and P. K. Sahoo, On a generalization of a functional equation associated with the distance between the probability distributions, Publ. Math. Debrecen, 46, pp. 125-135, (1995).

P. K. Sahoo, The Drygas functional equation with involution on groups, Submitted, (2016).

P. K. Sahoo, On a functional equation associated with stochastic distance measures, Bull. Korean Math. Soc., 36, pp. 287-303, (1999).

P. K. Sahoo and Pl. Kannappan, Introduction to Functional Equations, Chapman and Hall/CRC, pp. 269-290, (2011).

P. Sinopoulos, Functional equations on semigroups, Aequat. Math., 59, pp. 255-261, (2000).

H. Stetkaer, Functional Equations on Groups, World Scientific Publishing, Singapore (2013).

H. Stetkaer, A variant of d’Alembert’s functional equation, Aequat. Math., 89, pp. 657-662, (2015).

D. Yang, The quadratic functional equation on groups, Publ. Math. Debrecen, (3) 66, pp. 327-348, (2004).

J. H. C. Whitehead, A certain exact sequence, Ann. Math., (2), 52, pp. 51-110, (1950).




DOI: http://dx.doi.org/10.4067/S0716-09172017000100002

Enlaces refback

  • No hay ningún enlace refback.